Alert archive / Colorado / Tornado Warnings in 2014
Tornado Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 11, 2014, 4:36 PM MDT for Kit Carson County, Colorado. It was in force for 24 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 4:36 PM MDT (22:36 UTC)
- Expired
- Jun 11, 2014, 5:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 50 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:47 PM MDT | TSTM WND GST 70 | 5 E Bethune, CO | |
| Jun 11, 4:49 PM MDT | HAIL 0.88 | Burlington, CO | |
| Jun 11, 4:51 PM MDT | TSTM WND GST 61 | 4 S Burlington, CO | |
| Jun 11, 4:51 PM MDT | HAIL 1 | 5 N Burlington, CO | |
| Jun 11, 4:54 PM MDT | HAIL 1.75 | 5 N Burlington, CO | GOLF BALLS AND LARGER FALLING. |
| Jun 11, 5:02 PM MDT | HAIL 1 | 6 W Kanorado, CO | RELAYED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3361 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
712
WFUS53 KGLD 112236
TORGLD
COC063-112300-
/O.NEW.KGLD.TO.W.0016.140611T2236Z-140611T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
436 PM MDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 500 PM MDT
* AT 434 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTH OF BETHUNE...AND MOVING SOUTHEAST
AT 45 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BETHUNE AND BURLINGTON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 427 AND 448.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 177 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3932 10206 3910 10220 3935 10259 3950 10246
TIME...MOT...LOC 2236Z 304DEG 39KT 3937 10242
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
MARTIN1 follow-up statement
960 WWUS53 KGLD 112253 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 453 PM MDT WED JUN 11 2014 COC063-112303- /O.EXP.KGLD.TO.W.0016.000000T0000Z-140611T2300Z/ KIT CARSON CO- 453 PM MDT WED JUN 11 2014 ...THE TORNADO WARNING FOR EASTERN KIT CARSON COUNTY WILL EXPIRE AT 500 PM MDT/600 PM CDT/... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3932 10206 3910 10220 3935 10259 3950 10246 TIME...MOT...LOC 2253Z 304DEG 39KT 3927 10222 $$ MARTIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:07 PM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 11, 2:07 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 207 PM MDT WED JUN 11 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 124 PM MDT WED JUN 11 2014 THE MAIN FOCUS FOR THE FORECAST WILL BE THE CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH SOME STORMS BEING SEVERE. A COLD FRONT OVER NEBRASKA WILL SLIDE SOUTH THROUGH THE CWA LATER THIS AFTERNOON AND EVENING. AN UPPER LEVEL SHORTWAVE TROUGH WILL ALSO MOVE THROUGH THE CENTRAL PLAINS THIS EVENING...ALLOWING THUNDERSTORMS THAT DEVELOP TO CONTINUE OVERNIGHT. FAVORABLE INSTABILITY AROUND 1000 TO 2000 J/KG... LOW LEVEL MOISTURE...AND 0-6 KM BULK SHEAR OF 30 TO 40 KTS AHEAD OF THE COLD FRONT COULD LEAD TO SOME THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...STRONG OUTFLOW WINDS...AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL CONGEAL INTO A LARGE COMPLEX OVERNIGHT AS FAVORABLE INSTABILITY...BULK SHEAR...AND ANOTHER SURGE OF LOW LEVEL MOISTURE WITH COOLER AIR ALOFT TRAIL THE MAIN COLD FRONT. THE SHORTWAVE TROUGH WILL AID IN THUNDERSTORM MAINTENANCE...AND THE THREAT FOR DAMAGING WINDS ASSOCIATED WITH THUNDERSTORMS WILL BE ONGOING INTO THE OVERNIGHT HOURS. THE HRRR SEEMED TO HAVE A GOOD HANDLE ON THE DEVELOPMENT OF THIS COMPLEX...SO USED THIS ALONG WITH NAM AND SREF FOR POPS THIS AFTERNOON AND TONIGHT. THE COMPLEX SHOULD EXIT THE CWA SHORTLY AFTER MIDNIGHT WITH SOME LINGERING LOW LEVEL CLOUD COVER. DEBATED ADDING FOG TO THE FORECAST OVERNIGHT INTO THURSDAY MORNING...BUT MODEL GUIDANCE DID NOT INDICATE ANY FOG AND JUST HINTED AT LOW STRATUS. THE EVENING OR OVERNIGHT SHIFT MAY BE ABLE TO GET A SLIGHTLY BETTER HANDLE ON THAT SITUATION LATER. LOWS TONIGHT WILL DROP DOWN INTO THE LOW 50S NORTH AND NORTHWEST TO UPPER 50S EAST. THURSDAY...SURFACE HIGH PRESSURE WILL SETTLE IN TO THE NORTH OF THE CWA AND SLIDE SOUTH AND THEN EAST. THE AREA SHOULD REMAIN DRY WITH A FEW LOW CLOUDS IN THE MORNING DISSIPATING BY AFTERNOON LEAVING MOSTLY SUNNY SKIES. WINDS WILL BE FAIRLY LIGHT OUT OF THE EAST SOUTHEAST AT 5 TO 15 MPH. TEMPERATURES WILL BE COOLER...WITH HIGHS IN THE LOW TO MID 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 207 PM MDT WED JUN 11 2014 FORECAST CONCERNS WILL BE WINDS ON FRIDAY AND PRECIPITATION CHANCES INTO NEXT WEEK. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE TRAIN FROM THE PACIFIC THROUGH NORTH AMERICA. AT MID LEVELS...MODELS WERE NOT DOING WELL. THEY TENDED TO BE TOO FAR SOUTH WITH FEATURES/LOWER HEIGHTS...ESPECIALLY WITH THE NORTH CENTRAL UPPER TROUGH. THIS WAS THE CASE YESTERDAY BUT IS WORSE TODAY. OVERALL THE GFS AND CANADIAN WERE DOING THE BEST. THE SREF LOOKED TO BE DOING A LITTLE BETTER THAN THE ECMWF ON THE SURFACE AND WIND FIELD. THE GFS...ECMWF...CANADIAN...SREF TENDED TO DO THE BEST WITH THE NAM TOO WARM AND THE UKMET TOO COOL ON THE LOW LEVEL THERMAL FIELD. THURSDAY NIGHT...AS SHOWN YESTERDAY MID LEVEL RIDGE MOVES EAST OF THE AREA DURING THE NIGHT WITH A SHORTWAVE MOVING IN FROM THE WEST. MID LEVEL WARM AIR ADVECTION WILL BE OCCURRING. SOME ELEVATED CAPE WILL BE IN PLACE WITH MODELS DIFFERING ON THE AMOUNT OF CINH. THE NAM HAS AREA FULLY CAPPED WITH THE GFS LEAVING OPEN THE POSSIBILITY OF SOME ISOLATED CONVECTION OCCURRING. THE CONSENSUS OUTPUT WOULD SUPPORT KEEPING THE AIR MASS CAPPED. SO WILL KEEP IT DRY FOR NOW. FRIDAY/FRIDAY NIGHT...AGAIN WILL LEAVE THE FORECAST DRY BUT WILL BEAR WATCHING. TIGHT PRESSURE GRADIENT AND LARGE PRESSURE FALLS SUPPORT WINDY CONDITIONS. MODELS HAVE COME UP ON THEIR SPEEDS WITH NEAR TO WIND ADVISORY CRITERIA BEING MET IN THE WESTERN HALF FOR MOST OF THE DAY INTO EARLY IN THE EVENING. RAMPED THE WINDS FROM PREVIOUS FORECAST AS THIS WILL NEED TO BE CLOSELY WATCHED. MAIN SURFACE TROUGH STILL REMAINS TO THE WEST OF THE AREA THROUGH THE AFTERNOON BUT WHAT LOOKS TO BE A SHARPENING DRY LINE IS SETTING UP NEAR TO OR JUST WEST OF THE COLORADO BORDER. INSTABILITY AXIS AND MID LEVEL LIFT ALSO SETS IN THE SAME AREA WITH LITTLE CINH IN THIS AREA. SO ADD A LOW CHANCE OF THUNDERSTORMS ALONG AND WEST OF THE COLORADO LATE IN THE AFTERNOON. MADE ONLY SLIGHT ADJUSTMENTS ON THE MAXES WITH THE NEW GUIDANCE NEAR THE PREVIOUS FORECAST. THERE IS SOME QUESTION ON HOW FAR TO TAKE THE THUNDERSTORMS DURING THE NIGHT. MODELS DO DEVELOP A STRONG LOW LEVEL JET OVER THE EASTERN HALF OF THE AREA BY THE MIDDLE OF THE NIGHT. THIS PUSHES OFF TO THE EAST BY THE END OF THE NIGHT. THE SHORTWAVE TROUGH AND MID LEVEL WARM AIR ADVECTION WORKS ITS WAY ACROSS THE AREA AS WELL. AT THIS WILL CONTINUE TO PROGRESS THE LOW POPS ACROSS THE FORECAST AREA THROUGH THE NIGHT. SATURDAY...MODEL DIFFERENCES THAT ARE TALKED ABOUT IN THE NEXT PERIOD START SHOWING UP HERE. SOME MODEL DIFFERENCES START SHOWING UP IN THE AFTERNOON WITH SOME OF THE OUTPUT LOOKING TO BE AFFECTING BY CONVECTIVE FEEDBACK. ESSENTIALLY THE WEST TO NORTHWEST HALF LOOKS TO HAVE A RIGHT RIGHT REAR QUADRANT AFFECT THIS AREA FROM LATE IN THE MORNING INTO THE AFTERNOON. MID LEVEL SHORTWAVE ALSO MOVES FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA. VERY DRY AIR AT MID LEVELS ARRIVES EARLY IN THE DAY WITH THE RIGHT REAR QUADRANT NEAR THE WESTERN END OF THE AREA IN THE MORNING. FRONT IS MOVING IN FROM THE NORTH IN THE AFTERNOON. ANOTHER PROBLEM IS THAT IN ADVANCE OF IT THE SURFACE TROUGH/DRY LINE SURGES SOUTH AND EAST THROUGH THE AREA WITH EXTREMELY LOW DEWPOINTS EXCEPT RIGHT BEHIND THE FRONT. SO THE PRECIPITATION FORECAST IS PROBLEMATIC DEPENDING ON WHERE THE THE EML AND THE SURFACE DRY LINE IS LOCATED. THE DEEPEST MOISTURE AND LIFT PROFILE IS OVER THE FAR EASTERN AND NORTHERN PORTION OF THE AREAS. SO CONFINED SLIGHT CHANCE POPS TO THOSE AREAS AT THIS TIME. IT WILL GET HOT IN ADVANCE OF THE FRONT AND IF THE FRONT IS SLOWER THIS AREA WILL HAVE TO EXPANDED. CURRENTLY THE SOUTHEAST HALF WILL HAVE THE HOTTEST TEMPERATURES. IF THE FUELS WERE FAVORABLE THE WINDS AND RELATIVE HUMIDITY WOULD PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS. SATURDAY NIGHT THROUGH WEDNESDAY...DETERMINISTIC AND ENSEMBLE MODEL SPREAD/UNCERTAINTY BECOMES GREATER THROUGH THIS PERIOD. ESSENTIALLY THE MODELS ARE SHOWING THE SAME IDEA BUT DIFFER ON THE DETAILS. BUT ESSENTIALLY NO MATTER WHICH WAY YOU WANT TO GO...OUTPUT SUPPORTS A CONTINUED ACTIVE/WET PATTERN. THE ONE TENDENCY THAT THE ENSEMBLES LOOK TO BE TRENDING TOWARD IS A MORE AMPLIFIED FLOW...SHARP RIDGE ALONG THE WEST COAST AND AN ANOMALOUSLY STRONG/FAR SOUTH UPPER TROUGH OVER THE NORTHWEST/NORTH CENTRAL PORTION OF THE COUNTRY. THE ENSEMBLES SHOW A SLOWER AND FURTHER SOUTH POSITION OF THIS TROUGH WHICH TENDS TO SUPPORT THE DETERMINISTIC ECMWF SOLUTION. OVERALL THE NEW MODEL GUIDANCE DOES SUPPORT THE LATEST CRH_INIT RUN FOR THIS TIME PERIOD. AFTER FRONT AND THUNDERSTORMS MOVE THROUGH SATURDAY NIGHT...SUNDAY REMAINS DRY WHILE THE AIR MASS RELOADS LATER THAT AFTERNOON AND NIGHT IN A POST FRONTAL UPSLOPE ENVIRONMENT. THIS FRONT THEN REMAINS EITHER NOT TOO FAR TO THE SOUTH AREA OR WILL BE DRAPED ACROSS THE FORECAST AREA UNTIL LATE IN THE PERIOD WHEN A NEW FRONT MOVES THROUGH. AT THE SAME TIME...MODELS ARE CONSISTENT IN BRING THROUGH SHORTWAVE TROUGHS AND JET LIFT DURING THE AFTERNOON AND NIGHTTIME PERIODS. THAT COMBINED WITH THE POSITION OF THE FRONT COULD MAKE FOR A VERY ACTIVE PERIOD WITH THE QPF FIELDS INDICATING A MCS IN EACH OF THESE NIGHTTIME PERIODS. SO NO MAJOR CHANGES WERE MADE TO THE INIT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1139 AM MDT WED JUN 11 2014 VFR CONDITIONS WILL BEGIN THE TAF PERIOD WITH POSSIBLE LOW STRATUS/FOG AND MVFR OR LOWER CONDITIONS DEVELOPING IN THE MORNING AS RESIDUAL MOISTURE FROM AN OVERNIGHT MCS LINGERS THROUGHOUT THE AREA. THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND EVENING OVER THE TERMINALS. THUNDERSTORMS WILL MOVE OVER KGLD BETWEEN 23Z AND 01Z AND THEY WILL MOVE OVER KMCK BETWEEN 02Z AND 04Z...SO INCLUDED TEMPO GROUPS FOR THE THUNDERSTORMS. ALSO INCLUDED A FIRST GUESS FOR WIND GUSTS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP...BUT THIS WILL LIKELY BE AMENDED ONCE STORMS DEVELOP AND GROUND TRUTH CAN BE ACQUIRED. INCLUDED THIS TO GIVE A HEADS UP THAT OUTFLOW WINDS COULD BECOME GUSTY OVER THE TERMINALS. ONCE THE THUNDERSTORMS MOVE THROUGH THE TERMINALS...LOW STRATUS OR FOG COULD DEVELOP. MODELS ARE NOT HINTING AT ANY FOG AT THE CURRENT TIME...BUT THE BUFKIT SOUNDINGS INDICATE LOW STRATUS MAY BE POSSIBLE. FOR NOW HAVE A SCATTERED LOW DECK AT KGLD AND A BROKEN LOW DECK AT KMCK. HOWEVER...WOULD NOT BE SURPRISED TO SEE FOG DEVELOP OR LOWER CEILINGS GIVEN THE LOW LEVEL MOISTURE WITH THIS SYSTEM...THE NORTH NORTHEAST WINDS...AND THE COOLER AIR FILTERING IN BEHIND THE COLD FRONT. AT THIS POINT...IT IS A LITTLE TOO FAR OUT TO DETERMINE WHAT WOULD DEVELOP WITH NO HELP FROM MODEL GUIDANCE. SURFACE HIGH PRESSURE SETTLES IN TOMORROW AFTERNOON WITH CONDITIONS OVER THE TERMINALS IMPROVING WITH SOME FEW TO SCATTERED HIGH CLOUDS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...ALW LONG TERM...BULLER AVIATION...ALW
Hazardous weather outlook, Jun 11, 10:32 AM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1032 AM MDT WED JUN 11 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1032 AM MDT WED JUN 11 2014 /1132 AM CDT WED JUN 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE CENTRAL HIGH PLAINS REGION THIS AFTERNOON AND TONIGHT. STORMS WILL DEVELOP OVER EASTERN COLORADO THIS AFTERNOON AND MOVE EAST OVER SOUTHWEST NEBRASKA AND NORTHWEST KANSAS AHEAD OF A COLD FRONT THAT PUSHES SOUTH THROUGH THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL MERGE INTO A COMPLEX OVERNIGHT ALONG AND BEHIND THE FRONT AND WILL EXIT THE REGION BY THURSDAY MORNING. THE PRIMARY THREATS WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING WILL BE LARGE HAIL AND DAMAGING WINDS. AS STORMS MERGE INTO A LARGE COMPLEX OVERNIGHT...THE MAIN THREAT WILL BE DAMAGING WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ALTHOUGH ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM FRIDAY NIGHT THROUGH TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 3:11 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM MDT WED JUN 11 2014
COZ091-112145-
KIT CARSON COUNTY-
311 PM MDT WED JUN 11 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARRIBA...OR 8 MILES WEST OF FLAGLER...MOVING
EAST AT 20 MPH.
SUDDEN WIND GUSTS TO 50 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3956 10316 3958 10309 3956 10263 3904 10284
3905 10317
TIME...MOT...LOC 2111Z 277DEG 14KT 3926 10320
MARTINSpecial weather statement, Jun 11, 3:38 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 338 PM MDT WED JUN 11 2014 KSZ041-042-112215- GREELEY-WICHITA- 338 PM MDT WED JUN 11 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL KANSAS... AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SELKIRK...MOVING EAST AT 15 MPH. ANOTHER DEVELOPING STORM WAS DEVELOPING NEAR TRIBUNE. PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3865 10130 3845 10129 3834 10187 3852 10190 TIME...MOT...LOC 2138Z 258DEG 13KT 3849 10155 MARTIN
Local storm report, Jun 11, 3:55 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
355 PM MDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM FUNNEL CLOUD 4 NE TRIBUNE 38.51N 101.70W
06/11/2014 GREELEY KS 911 CALL CENTER
LOCATION APPROXIMATE BASED ON RADAR.
&&
JJMLocal storm report, Jun 11, 3:56 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
356 PM MDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 3 S TRIBUNE 38.43N 101.75W
06/11/2014 GREELEY KS TRAINED SPOTTER
ROPE TORNADO VIEWED FROM APPROX 5 SOUTH OF TRIBUNE.
LOCATION ESTIMATED BY SPOTTER.
&&
JJMLocal storm report, Jun 11, 3:58 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
358 PM MDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 3 ENE TRIBUNE 38.49N 101.70W
06/11/2014 GREELEY KS TRAINED SPOTTER
ROPE TORNADO VIEWED FROM APPROX 5 SOUTH OF TRIBUNE.
&&
JJMLocal storm report, Jun 11, 4:09 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
409 PM MDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 2 N SELKIRK 38.50N 101.54W
06/11/2014 WICHITA KS LAW ENFORCEMENT
TIME OF TORNADO IS APPROXIMATE.
&&
MBULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:11 PM MDT | Special Weather Statement | GLD | Kit Carson | 34 min |
| Jun 11, 3:33 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 43 min |
| Jun 11, 3:49 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 56 min |
| Jun 11, 4:22 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 53 min |
| Jun 11, 4:26 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 33 min |
| Jun 11, 4:58 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 62 min |
Nearby
Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.